# SDR 2005FA0001259

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: General aviation
- Aircraft: N617CC
- Make and model: Cessna 421C
- Aircraft serial: 421C0897
- Engine: Cont GTSIO520*
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 643259
- Condition: Damaged
- Location: Starter
- Part time: 800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL IN ENGINE.  STARTER ADAPTER, CRANK GEAR HAD TEETH MISSING.  SB WAS NEVER C/W.  (K)
